MathSciNet Relay Station
MathSciNet bibliographic data
MR307242 (46 #6362) 55H20
Schochet, Claude A two-stage Postnikov system where $E\sb{2}\not=E\sb{\infty }$ in the Eilenberg-Moore spectral sequence. Trans. Amer. Math. Soc. 157 (1971), 113–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement